Alert archive / West Virginia / Flash Flood Watches in 2011

Flash Flood Watch 6, NWS Charleston, WV

May 11, 20114 states

NWS Charleston, WV issued this flash flood watch at May 11, 2011, 10:07 AM EDT for 4 states. It took effect at May 11, 2011, 2:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 11, 2011, 10:07 AM EDT (14:07 UTC)
In effect from
May 11, 2011, 2:00 PM EDT
Expired
May 11, 2011, 5:01 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH, Buchanan County, VA, Dickenson County, VA, Cabell County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 60 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1712 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WGUS61 KRLX 111407
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1007 AM EDT WED MAY 11 2011

KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024-
025-033-112215-
/O.NEW.KRLX.FF.A.0006.110511T1800Z-110512T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN-
MCDOWELL-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...WELCH...GARY...WAR
1007 AM EDT WED MAY 11 2011

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...
   CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...
  GALLIA... JACKSON OH...LAWRENCE OH AND VINTON. IN SOUTHWEST 
  VIRGINIA... BUCHANAN AND DICKENSON. IN WEST VIRGINIA...
  CABELL...LINCOLN... LOGAN...MCDOWELL...MINGO AND WAYNE. 

* FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING

* THE GROUND IS SATURATED FROM PREVIOUS RAINS. ANY SHOWERS AND
  THUNDERSTORMS THAT DEVELOP OVER THE WATCH AREA THIS AFTERNOON
  WILL BE SLOW MOVERS. WITH THE GROUND ALREADY SATURATED...ANY
  RAIN FROM THESE STORMS WILL RUNOFF INTO STREAMS AND CREEKS AND COULD
  PRODUCE FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
138 
WGUS61 KRLX 111843
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
243 PM EDT WED MAY 11 2011

KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024-
025-033-120200-
/O.CON.KRLX.FF.A.0006.000000T0000Z-110512T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN-
MCDOWELL-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...WELCH...GARY...WAR
243 PM EDT WED MAY 11 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...GALLIA...JACKSON OH...LAWRENCE OH AND 
  VINTON. IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN 
  WEST VIRGINIA...CABELL...LINCOLN...LOGAN...MCDOWELL...MINGO 
  AND WAYNE. 

* UNTIL 10 PM EDT THIS EVENING

* THE GROUND IS SATURATED FROM PREVIOUS RAINS. THERE IS STILL A
  CHANCE OF ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THIS
  EVENING. ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP OVER THE
  WATCH AREA WILL BE SLOW MOVERS. WITH THE GROUND ALREADY
  SATURATED...ANY RAIN FROM THESE STORMS WILL RUNOFF INTO STREAMS
  AND CREEKS AND COULD PRODUCE FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
685 
WGUS61 KRLX 112101
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
501 PM EDT WED MAY 11 2011

KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024-
025-033-112215-
/O.CAN.KRLX.FF.A.0006.000000T0000Z-110512T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN-
MCDOWELL-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...WELCH...GARY...WAR
501 PM EDT WED MAY 11 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN
CANCELLED. WITH DRIER AIR ALOFT...THE FORMATION OF SHOWERS AND
THUNDERSTORMS HAS BEEN SUPPRESSED. AS A RESULT...THE FLOOD THREAT
THIS EVENING IS MINIMAL.

DESPITE THIS CANCELLATION...THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR FOR DEVELOPMENT OVERNIGHT AND WEDNESDAY...AS
THE GROUND OVER THE WATCH AREA REMAINS QUITE SATURATED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at May 11, 9:55 AM EDT, 12 minutes earlier.

Area forecast discussion, May 11, 9:55 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
955 AM EDT WED MAY 11 2011

.SYNOPSIS...
AN OSCILLATING QUASI STATIONARY FRONT REMAINS JUST WEST OF THE AREA
AT LEAST THROUGH FRIDAY. AN UPPER LEVEL RIDGE DRIFTS EAST THROUGH
THURSDAY. A BROAD LOW PRESSURE SYSTEM APPROACHES THIS WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
....UPDATE....
MODIFIED POP FIELDS TO REPRESENT LATEST RADAR TRENDS...LATEST
NUMERICAL GUIDANCE HAS THETA-E RIDGE AND POOLING DEWPOINTS ALONG
THE STATIONARY BOUNDARY THROUGH CWA THIS AFTERNOON. LATEST MODEL
SOUNDINGS SHOWING VERY SLOW STORM MOTION THIS AFTERNOON...LESS
THAN 20MPH...ANY CONVECTION THAT DOES FIRE WILL BE VERY SLOW
MOVING AND COULD CAUSE ADDITIONAL WATER PROBLEMS IN WETTEST AREAS.

....PREVIOUS DISCUSSION....
NORTHWEST FLOW ALOFT CONTINUES AS THE HIGH PRESSURE
RIDGE SLOWLY MOVES INTO THE OH VALLEY TODAY. THIS SHOULD BRING AN
IMPROVEMENT IN THE WEATHER CONDITIONS TODAY. THEREFORE...POPS/WX
WERE LOWERS TO CHANCE ACROSS THE SOUTHERN HALF OF OUR CWA...WHILE
KEEPING IT DRY ACROSS THE EXTREME NORTHEAST COUNTIES.

HOWEVER...THUNDERSTORMS COULD STILL POSSIBLE WITH MODERATE TO HEAVY
RAIN THROUGH THIS EVENING.

MINOR CHANGES MADE TO TEMPERATURES THROUGH THE PERIOD. GENERALLY IN
THE LOW TO MID 80S FOR HIGHS TODAY...AND LOWER 60S FOR LOWS TONIGHT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
UNSETTLED WEATHER CONTINUES IN THE SHORT TERM. PERIOD STARTS OUT
WITH AN UPPER LEVEL RIDGE OVER THE REGION...WHICH WILL GRADUALLY
BREAK DOWN/PUSH OFF TO THE EAST AS AN UPPER LOW OVER THE PLAINS
STARTS TO PUSH EASTWARD. CWA WILL ALSO BE IN THE WARM SECTOR OF A
SURFACE LOW PRESSURE SYSTEM TO OUR WEST...AS THIS WARM FRONT
CONTINUES TO LIFT NORTH THROUGH THE CWA. AS A
RESULT...WARM...HUMID...AND UNSTABLE AIR WILL BE IN PLACE ACROSS THE
CWA. SEVERAL DISTURBANCES MOVING THROUGH THE FLOW WILL HELP TO
TRIGGER SHOWERS AND THUNDERSTORMS. MODELS INDICATING 2000-3000 J/KG
CAPE AT TIMES IN THE SHORT TERM...BUT OVERALL...WEAK 0-6KM SHEAR. IN
ADDITION...MODELS INDICATING APPROX 1.3 TO 1.5 INCHES OF PW THROUGH
THE PERIOD...AND WITH OVERALL WEAK FLOW...COULD ONCE AGAIN RUN INTO
WATER ISSUES. WILL HIGHLIGHT IN HWO AND RWS. UPPER LOW APPROACHES
LATE IN THE PERIOD WITH SURFACE LOW PRESSURE EVENTUALLY SINKING TO
OUR SOUTH. AS IT DOES SO...SHOWERS AND THUNDERSTORMS WILL CONTINUE
FOR THE REMAINDER OF THE PERIOD.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
OVERALL PATTERN SHOWS LITTLE CHANGE. HOWEVER...MODELS DO PUSH
FRONTAL BOUNDARY EAST OF THE AREA BY SATURDAY MORNING AS AN AREA
OF LOW PRESSURE WORKS ITS WAY TO THE EAST. THE ECMWF CONTS TO BE
THE SLOWER OF THE MODELS IN PUSHING LOW PRESSURE AREA TO THE
EAST...AND BASED ON THE STAGNANT NATURE OF THE WX PATTERN...THE
MODEL OF CHOICE IS THE ECMWF IN HOW IT HANDLES OVERALL SYNOPTIC
PATTERN. USED HPC VALUES WITH MINOR ADJUSTMENTS TO POPULATE
GRIDDED FCST.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
CONTINUED WITH IFR/LIFR IN FOG AT CRW UNTIL 07Z...WHEN AN AREA OF
SHOWERS AND STORMS WILL ARRIVE AT THIS SITE. THIS RAINFALL
ACTIVITY SHOULD CLEAR THE FOG ALREADY IN PLACE FOR COUPLE OF
HOURS...TO RETURN LIFR/IFR LATER BY 09Z. STORMS WILL HIT HTS
STRONGER AS A LINE OF BACK BUILDING STORMS FROM OH MOVE NEARBY.
OTHER SITES WILL EXPERIENCE VFR/MVFR CONDITIONS UNDER SHOWERS OR
STORMS.

ONCE THE MORNING FOG IS GONE...WED WILL BE VFR UNTIL
THUNDERSTORMS FIRE UP...WHICH COULD OCCUR BY MIDDAY. WHILE LESS
ORGANIZED WED...ANY THUNDERSTORM THAT DOES FLARE UP WILL EASILY
BECOME QUITE HEAVY AS WELL AS SLOW MOVING.

SURFACE FLOW WILL BE LIGHT AND VARIABLE...MAINLY S...BUT GUSTY AND
VARIABLE IN THUNDERSTORMS.  FLOW ALOFT WILL BE LIGHT AND MAINLY FROM
THE W.

HTS TAF AMD NOT SKED DO TO NEAR-COMPLETE ASOS OUTAGE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND
THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA
AND SOUTHWEST VIRGINIA.  OVERNIGHT POST-RAIN FOG COULD BE MORE
INTENSE AND WIDESPREAD THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z THURSDAY...
IFR CONDITIONS EXPECTED UNDER SHOWERS AND STORMS THIS WEEKEND.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/SL/TAX
NEAR TERM...ARJ/TAX
SHORT TERM...SL
LONG TERM...KMC
AVIATION...ARJ
Hazardous weather outlook, May 11, 6:01 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
601 AM EDT WED MAY 11 2011

KYZ101>103-105-121015-
GREENUP-CARTER-BOYD-LAWRENCE-
601 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-013>020-024>040-046-
047-121015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
601 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 4:13 AM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 AM EDT WED MAY 11 2011

OHZ084>086-WVZ007-110900-
GALLIA OH-MASON WV-MEIGS OH-VINTON OH-
413 AM EDT WED MAY 11 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN
MASON...SOUTHEASTERN VINTON AND WESTERN MEIGS COUNTIES...

AT 410 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
RUTLAND...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE.

THIS STORM WILL BE NEAR VINTON AROUND 420 AM...CHESHIRE AROUND 430 AM
AND HENDERSON AROUND 440 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3922 8227 3920 8227 3920 8224 3880 8186
      3870 8222 3905 8243 3913 8242 3914 8246

13

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:05 PM EDTTornado WarningRLXLawrence25 min
May 10, 8:52 PM EDTSpecial Weather StatementRLXLawrence3 hr
May 10, 11:35 PM EDTSpecial Weather StatementRLXGreenup55 min
May 11, 12:08 AM EDTSevere Thunderstorm WarningRLXBoyd, Greenup67 min
May 11, 1:01 AM EDTSevere Thunderstorm WarningRLXCarter, Greenup59 min
May 11, 1:48 AM EDTSpecial Weather StatementRLXLawrence72 min
May 11, 2:50 AM EDTFlash Flood WarningRLXCarter, Greenup, Lawrence2 hr
May 10, 10:08 PM EDTSpecial Weather StatementRLXLawrence52 min
May 10, 8:25 PM EDTSpecial Weather StatementRLXRaleigh35 min
May 10, 8:41 PM EDTSpecial Weather StatementRLXDoddridge, Tyler34 min
May 10, 9:12 PM EDTSevere Thunderstorm WarningRLXMcDowell48 min
May 10, 10:48 PM EDTSpecial Weather StatementRLXBarbour, Randolph, Taylor, Upshur27 min
May 10, 11:59 PM EDTSpecial Weather StatementRLXMingo46 min
May 11, 1:59 AM EDTSpecial Weather StatementRLXJackson, Kanawha, Putnam, Roane76 min
May 11, 2:24 AM EDTSpecial Weather StatementRLXPocahontas, Webster66 min
May 11, 4:13 AM EDTSpecial Weather StatementRLXMason47 min

Nearby

Flash Flood Watches in West Virginia, 2011Flash Flood Watches in Kentucky, 2011Flash Flood Watches in Ohio, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.